# SDR IPXA2013083080016

- Difficulty date: August 7, 2013
- Submitted: August 30, 2013
- Operation: Air carrier
- Aircraft: N470UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25486
- Aircraft time: 22,462 hours, 13,588 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 757200PF
- Condition: Damaged
- Location: Bs 440 S16r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C8 INSPECTION, BS 440 AT STRINGER 16R HAS SCREW STRIKE.  DRILLED HOLE AT DAMAGE LOCATION AND INSTALLED RIVETS IAW EO B757-5310-51920-A & REO -G16538, REV IR.
